# SDR EIAA980282

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 180-989
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, MAIN CABIN FLOOR SEAT TRACKS FROM FS 180-989, NUMEROUS SPOTS OF CORROSION ON SPLICE FITTINGS WERE FOUND, FS 180-227 RBL 24 W473, FS 180-227 LBL 44 V091, FS 218-230 RBL 45 V089, FS 218-230 LBL 45, FS 218-513 LBL 37 W095, FS 223-435 BL 0 W073, FS 237-481 LBL 0-16 V099, FS 305-425 LBL 16 W094, FS 330-340 RT OUTBOARD W269, FS 408 RBL 45 W270, FS 408-512 LBL 37 W095 AND W103, FS 579 RBL 45 W172, FS 668 RBL 44 W496, FS 670-745 LBL 18 W433, FS 689 RBL 30 W174, FS 718-986 LBL 58  W432, FS 739-785 RBL 34 W312, FS 748 LBL 24 W406, FS 766-822 RBL 56 W446, FS 770 RBL 5 W176, FS 822-986 RBL 49 Y054, FS 832 RBL 12 W175, FS 832-986 RBL 58 W393, FS 856 LBL 34 W507, FS 929-989 LBL 44 W427.  REPAIRED SEAT T
